# SDR UPS97221885

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LIGHT BULB OF EMERGENCY EXIT LIGHT OVER FORWARD ENTRY DOOR INOPERABLE.  (RELAMPED NO HELP).  REMOVED AND REPLACED FORWARD ENTRY DOOR EXIT LIGHT ASSY.   OPS CHECKS GOOD.
